# SDR SWAA2024022250905

- Difficulty date: February 10, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 3,445 hours, 1,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GIRT BAR IS JAMMED IN SLIDE COVER HOUSING.<[01] REPOSISTIONED R1 DOOR ESCAPE SLIDE GIRT BAR IAW AMM 25-66-01-400-803; AMM 25-66-01-0000-803. INSPECTED GIRT BAR IAW AMM 25-66-01-200-802 STEPS 3.B.(F) 1) THRU 6) A) WITH NO DEFECTS NOTED.;[02] VERIFIED STEP 1 AUDIT C/W
